MathSciNet Relay Station
MathSciNet bibliographic data
MR2795014 (2012a:03137) 03E72 (06D35)
Ali, Muhammad Irfan; Shabir, Muhammad; Naz, Munazza Algebraic structures of soft sets associated with new operations. Comput. Math. Appl. 61 (2011), no. 9, 2647–2654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement